# SDR ASAA2017012519548

- Difficulty date: January 25, 2017
- Submitted: January 27, 2017
- Operation: Air carrier
- Aircraft: N518AS
- Make and model: Boeing 737890
- Aircraft serial: 35693
- Aircraft time: 30,814 hours, 9,117 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Solenoid
- Part number: 3205482
- Part serial: 3744
- Condition: Failed
- Location: Anti Ice Sys
- Part time: 14,829 hours, 4,295 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE AND WING CONTROL CIRCUIT BREAKER TRIPPED ON P-18-3 PANEL.  WING ANTI-ICE SWITCH FOUND IN ON POSITION.  ACFT GROUNDED. REMOVED AND REPLACED THE WING GROUND THERMAL ANTI-ICE SOLENOID VALVE NR 1 ENGINE IAW AMM 30-11-12. OPS TEST PASSED.
